# SDR DHL9970138D

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 2 FLAP TRACK MOVEABLE FAIRING HAS SKIN CRACKED  AT FWD BOTTOM END.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 4 X 2.75.
